can under eye puffiness be caused by a medication?
avatar
Anon_44683 posted:
Last summer a cardioligist thought I had high blood pressure even though have almost never had a high reading. He prescribed benezapril.
I took it for a couple months even though I think it had something to do with the reed blotchiness on the inside arm. Then I quit after I had recorded about 6 weeks of blood pressure readings. My regular physician started me back on it in January since he felt I needed it for other heart related issues.
I have always had a little under eye puffiness, but since taking this drug, the puffiness is extreme. I know that benezapril is supposed to reduce water retention, but it sure makes me wonder if it has caused my eye puffiness.
Anyone have the same effect?
Reply
 
avatar
billh99 responded:
This is one of the uncommon side effects from ACEinhibitors.

http://en.wikipedia.org/wiki/Angioedema